I had rhinoplasty 9 months ago and uptil now everything was fine. 2 weeks ago I noticed these red spots on my cheeks near the nose. I couldn't find Rosex so i got MetniV (metronidazole usp 0.75%) and hydrocortisone 1%. Mixed them both in same amount and started using it. it worked, after a week my face skin was back to normal so i quit using it. then after 5 days the red spots came back. PLEASE HELP! is it rhinoplasty's side effect? how can i get rid of it forever?
Can rhinoplasty cause rosacea?
Doctor Answers (1)
Rosacea needs medical treatment and is not related to Rhinoplasty
Thank you for your question. A rosacea outbreak 9 months after rhinoplasty is unlikely related to the rhinoplasty. I recommend that you consult a dermatologist for proper medical management of your rosacea. Rosaclear and possibly IPL treatments should help you
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.